# SDR ASAA2013111396513

- Difficulty date: November 13, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 32,625 hours, 10,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140A0346
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 520, RBL45.5 IS GOUGED.  ACFT GROUNDED. REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-4.
